# SDR ERAA200900007

- Difficulty date: August 17, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 44,839 hours, 64,197 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010163
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 44,839 hours, 64,197 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ANC - NR 2 HYDRAULIC SYSTEM QUANTITY ZERO.  LOCATED TUBE ASSEMBLY PART NUMBER 82920010-163 BETWEEN THE MAIN GEAR DOWN AND THE HYDRAULIC SELECTOR VALVE WITH A 0.250 IN CRACK ON THE OUTSIDE RADIUS.  REMOVED AND REPLACED LINE WITH OEM TUBE ASSEMBLY.
